# SDR ASAA0893845

- Difficulty date: November 20, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 20,327 hours, 7,897 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 149A721415
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRETTING/CHAFING ON SUPPORT ANGLE FOR FAIRING.  REMOVED AND REPLACED INBD SUPPORT ANGLE FOR FAIRING PANEL 193AL PER SRM 51 40 05.
